# SDR COMA0660110

- Difficulty date: February 4, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 21,404 hours, 20,481 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice Duct
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4940 - DURING TAKEOFF ROLL RECEIVED AN ANTI ICE DUCT WARNING MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED GROUND RUNS AND TAXIED AIRCRAFT, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
